# SDR SWAA2024102837748

- Difficulty date: September 14, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO FWD SCUFFPLATE CRACKED<[01] RECIEVED FWD CARGO SCUFFPLATE FROM JL WELDING; INC; INSTALLATION WILL BE ACCOMPLISH ON TTG8Q002FEVM;[02] FINAL INSPECTION; VERIFIED STEP #1.
